# SDR AALA20030210

- Difficulty date: February 19, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N560AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53090
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 7DEF INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT AT SEAT 7DEF.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
